MathSciNet Relay Station
MathSciNet bibliographic data
MR1098917 (92f:57011) 57M25 (57N70 57Q45)
Cochran, T. D.; Levine, J. P. Homology boundary links and the Andrews-Curtis conjecture. Topology 30 (1991), no. 2, 231–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement